# SDR SWAA2024112772235

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N470WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33860
- Aircraft time: 67,914 hours, 40,687 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Limiter
- Condition: Faulty
- Location: Zn 100 Fus Lower
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B HYD SYSTEM ENG AND ELEC LOW PRESSURE; QUANTITY DROPPED TO ZERO IN FLIGHT; STBY HYD LOW QTY AT GATE<[01] 01 - REMOVED AND REPLACED PER [AMM 27-51-67-401-NG (TRAILING EDGE FLAP FLOW LIMITER - REMOVAL/INSTALLATION - PERMANENT)]. OPPS CHECK GOOD
